# SDR USAA970183

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11312
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Bs 24011/24611
- Part time: 15,803 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, VISUAL AND CONDUCITVITY TEST FOUND FUSELAGE SKIN DELAMINATION/DISBONDED AT L/R SKIN, STATION 14011 AND 24611, STRINGER 52-53A AREA AND 21A-23 AREA.  CUT OUT AND INSTALLED DOUBLER REPAIR PER US AIRWAYS EA NR 28690A. (M)
